RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2006, Volume 61, Issue 3(369), Pages 157–160 (Mi umn1749)  

This article is cited in 1 scientific paper (total in 1 paper)

Dmitrii Evgen'evich Okhotsimskii (obituary)

È. L. Akim, V. I. Arnol'd, V. V. Beletskii, I. G. Goryacheva, V. F. Zhuravlev, D. M. Klimov, V. V. Kozlov, O. B. Lupanov, S. P. Novikov, Yu. P. Popov, V. V. Rumyantsev, F. L. Chernous'ko, G. G. Chernii, T. M. Eneev


DOI: https://doi.org/10.4213/rm1749

Full text: PDF file (609 kB)

English version:
Russian Mathematical Surveys, 2006, 61:3, 545–549

Bibliographic databases:

Document Type: Personalia
MSC: 01A70

Citation: È. L. Akim, V. I. Arnol'd, V. V. Beletskii, I. G. Goryacheva, V. F. Zhuravlev, D. M. Klimov, V. V. Kozlov, O. B. Lupanov, S. P. Novikov, Yu. P. Popov, V. V. Rumyantsev, F. L. Chernous'ko, G. G. Chernii, T. M. Eneev, “Dmitrii Evgen'evich Okhotsimskii (obituary)”, Uspekhi Mat. Nauk, 61:3(369) (2006), 157–160; Russian Math. Surveys, 61:3 (2006), 545–549

Citation in format AMSBIB
\Bibitem{AkiArnBel06}
\by \`E.~L.~Akim, V.~I.~Arnol'd, V.~V.~Beletskii, I.~G.~Goryacheva, V.~F.~Zhuravlev, D.~M.~Klimov, V.~V.~Kozlov, O.~B.~Lupanov, S.~P.~Novikov, Yu.~P.~Popov, V.~V.~Rumyantsev, F.~L.~Chernous'ko, G.~G.~Chernii, T.~M.~Eneev
\paper Dmitrii Evgen'evich Okhotsimskii (obituary)
\jour Uspekhi Mat. Nauk
\yr 2006
\vol 61
\issue 3(369)
\pages 157--160
\mathnet{http://mi.mathnet.ru/umn1749}
\crossref{https://doi.org/10.4213/rm1749}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2261517}
\zmath{https://zbmath.org/?q=an:05176917}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2006RuMaS..61..545A}
\elib{http://elibrary.ru/item.asp?id=25787300}
\transl
\jour Russian Math. Surveys
\yr 2006
\vol 61
\issue 3
\pages 545--549
\crossref{https://doi.org/10.1070/RM2006v061n03ABEH003750}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000241498600003}


Linking options:
  • http://mi.mathnet.ru/eng/umn1749
  • https://doi.org/10.4213/rm1749
  • http://mi.mathnet.ru/eng/umn/v61/i3/p157

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. “Pamyati Olega Borisovicha Lupanova (1932–2006)”, Diskretn. analiz i issled. oper., ser. 1, ser. 1, 14:1 (2007), 3–20  mathnet  mathscinet
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:763
    Full text:195
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019